RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1975, Volume 223, Number 4, Pages 816–818 (Mi dan39193)  

FLUID MECHANICS

Double waves of plane flows having variable entropy

V. A. Suchkov


Full text: PDF file (261 kB)

Bibliographic databases:
UDC: 532.7
Presented: . . 
Received: 22.01.1975

Citation: V. A. Suchkov, “Double waves of plane flows having variable entropy”, Dokl. Akad. Nauk SSSR, 223:4 (1975), 816–818

Citation in format AMSBIB
\Bibitem{Suc75}
\by V.~A.~Suchkov
\paper Double waves of plane flows having variable entropy
\jour Dokl. Akad. Nauk SSSR
\yr 1975
\vol 223
\issue 4
\pages 816--818
\mathnet{http://mi.mathnet.ru/dan39193}
\zmath{https://zbmath.org/?q=an:0341.76037}


Linking options:
  • http://mi.mathnet.ru/eng/dan39193
  • http://mi.mathnet.ru/eng/dan/v223/i4/p816

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:32
    Full text:23

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020